How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65274
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

is it ok to stop taken my medication! I have been taken Amoxicillin

Resolved Question:

is it ok to stop taken my medication! I have been taken Amoxicillin 500mg for a chest infection for 4 days now,and not feeling the best, ***** ***** ,but making sure I eat a little, I was given 7 days ,now I am having stomach crams and diarrhoea,is it safe to stop I am 75yrs old thanks
Submitted: 3 years ago.
Category: Medical
Expert:  DrRussMD replied 3 years ago.
Hello
It is not safe to stop if you are treating an infection.

If you are not treating a bacterial infection, you could stop it.

Ask your doctor to make this decision, and to change your antibiotic if you need one...also discuss this diarrhea with your doctor, as this can become serious if from the antibiotic.


Use reply to let me know if you have further questions [click reply to expert].
Please do not forget a positive rating [hopefully you will click an excellent; or come back to ask me more as needed].
DrRussMD and other Medical Specialists are ready to help you